# SDR CA130703004

- Difficulty date: July 2, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Beech 1900D
- Aircraft time: 31,661 hours
- Engine: Pwa PT6A67D
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Making Metal
- Stage of operation: NR
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: E

## Discrepancy

(CAN) DURING FLIGHT, NG STARTED TO DETERIORATE, SLOW UN-COMMANDED DECELERATION. WHILE THE FUEL FLOW, WF AND TEMPERATURE, ITT, STARTED TO CLIMB. A COMMANDED FLIGHT SHUTDOWN WAS PERFORMED AFTER THE ENGINE TEMPERATURE REACHED 1027 OC WITH NG AT APPROXIMATELY 45 PERCENT.  THE CREW EXPERIENCED SMOKE IN THE CABIN.  POST CHECK OF THE ENGINE REVEALED OIL IN THE COMPRESSOR, METAL IN THE OIL FILTER AND METAL FUZZ ON THE CHIP DETECTOR.  THE COMPRESSOR WAS NOTED VERY STIFF TO ROTATE. THE ACFT DATA WAS DOWNLOADED AND AN ENGINE OVERTEMP WAS CONFIRMED.
